| Catalog Number |
326310 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event involved a jelco viavalve safety iv catheter where it was reported that the iv (intra-venous) catheter is supposed to be leakproof, but the fluid does not drain into the catheter.Instead, it leaks between the tip and the attached part.There was patient involvement, and no harm/adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.Additional reporter details: (b)(6).
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.